Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ringleader

Mixing Roaccutane

Hello, I'm new here but I'm not new to Roaccutane.

I'm 19 but started Roaccutane in early 2007 and have been two full courses since then (as my acne returned). Therefore for the past three years with a few gaps, the latest being the last 6months with clear skin, I've been on Roaccutane. I've now returned, yet again, to the dreaded Roaccutane (no negation directed at the drug, just irritation at my persistent acne-ridden skin)........

Anyway, so I've just started my third course of it but I'm currently taking Penicillin V for Tonsillitis I got last week, although it's dramatically faded I've still got to finish the course and I didn't mention to my dermatologist that I was taking Penicillin V.

I was wondering if any of you knew if mixing Penicillin V and Roaccutane would be okay (maybe by some huge coincidence you may have been on it at the same time?) or if it's best not to mix... Currently, as I don't wish to perish at such a beautifully young age, I've decided to stop taking my Roaccutane until I've finished my course of Penicillin V. However I'm eager to start my Roaccutane again and would like to know if any of you knew if mixing Pencillin V and Roaccutane is safe.

Thanks very much.

Edited by Ringleader

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×